MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/tri.12025

Медицинская библиотека · Transplant international : official journal of the European Society for Organ Transplantation · 2012

Sirolimus therapy may cause cardiac tamponade.

Bertrand Dominique, Desbuissons Geoffroy, Pallet Nicolas, Debure Alain, Sartorius Albane, Anglicheau Dany, Mamzer Marie-France, Legendre Christophe, Sberro-Soussan Rebecca

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The side-effects associated with the immunosuppressive drug sirolimus are numerous and constitute a major limitation for its use in renal transplantation. In this study, we describe two cases of renal transplant recipients treated with sirolimus who developed pericardial tamponade associated with interstitial pneumonia, proteinuria, microcytic anemia and, in one case, lymphocytic meningitidis. An extensive search for infectious agents was negative, and all symptoms disappeared after sirolimus interruption. Therefore, this case demonstrates for the first time that sirolimus can cause pericardial tamponade as well as lymphocytic meningitidis.

Для цитирования: Bertrand Dominique, Desbuissons Geoffroy, Pallet Nicolas, Debure Alain, Sartorius Albane, Anglicheau Dany, Mamzer Marie-France, Legendre Christophe, Sberro-Soussan Rebecca. Sirolimus therapy may cause cardiac tamponade.. Transplant international : official journal of the European Society for Organ Transplantation. 2012. DOI: 10.1111/tri.12025.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.